Dissipativity and Gevrey regularity of a Smoluchowski equation

Peter Constantin, Edriss S. Titi, Jesenko Vukadinovic

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

We investigate a Smoluchowski equation (a nonlinear Fokker-Planck equation on the unit sphere), which arises in modeling of colloidal suspensions. We prove the dissipativity of the equation in 2D and 3D, in certain Gevrey classes of analytic functions. Indiana University Mathematics Journal

Original languageEnglish (US)
Pages (from-to)949-969
Number of pages21
JournalIndiana University Mathematics Journal
Volume54
Issue number4
DOIs
StatePublished - 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Dissipativity
  • Maier-Saupe potential
  • Nonlinear Fokker-Planck equations
  • Smoluchowski equations

Fingerprint Dive into the research topics of 'Dissipativity and Gevrey regularity of a Smoluchowski equation'. Together they form a unique fingerprint.

Cite this